Anthracyclines are associated with cardiotoxic manifestations that are mainly dose-dependent, with onset varying from a few days to many years after stopping treatment. Frequent monitoring for toxic manifestations, early detection, cessation of anthracycline use and appropriate treatment is the key to preventing morbidity and mortality. Complete heart block with doxorubicin use in Hodgkin’s lymphoma is rarely reported, and is a severe toxic manifestation necessitating withdrawal or changing of regimen to etoposide + bleomycin + vinblastine + dacarbazine (EBVD), as in this case.
- MEDICAL ONCOLOGY
- Heart failure
- DRUG-RELATED SIDE EFFECTS AND ADVERSE REACTIONS
- Case Reports
- Antineoplastic agents
Data availability statement
Data are available upon request.
Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.